# SDR SWAA2019011728588

- Difficulty date: January 10, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT CONNECTOR FORWARD SIDE ON OVER DOOR PANEL LOCKING TAB BROKEN.  R&R CONNECTOR PER AMM.
